# SDR DALA2021031701523

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 67,641 hours, 25,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 LANYARD FOR GIRT BAR AT DOOR L3 HANGING LOOSE. CORRECTIVE ACTION: STOWED LANYARD AT L4 DOOR AS REQD. (NO L3 DOOR). OPS NRML. (7430246)
